Boundedness control sets for linear systems on Lie groups

Research output: Contribution to journalArticlepeer-review


Let Σ be a linear system on a connected Lie group G and assume that the reachable set A from the identity element e ∈ G is open. In this paper, we give an algebraic condition to warrant the boundedness of the existent control set with a nonempty interior containing e. We concentrate the search for the class of decomposable groups which includes any solvable group and also every compact semisimple group.

Original languageEnglish
Pages (from-to)370-379
Number of pages10
JournalOpen Mathematics
Issue number1
StatePublished - 2018

Bibliographical note

Publisher Copyright:
© 2018 Ayala and Todco 2018.


  • Boundedness
  • Control set
  • Decomposable group
  • Linear system


Dive into the research topics of 'Boundedness control sets for linear systems on Lie groups'. Together they form a unique fingerprint.

Cite this